# SDR SWIA202403041201

- Difficulty date: December 1, 2023
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N837SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15466
- Aircraft time: 7,994 hours, 7,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 349 S4-5l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA63874-690-53-21-1280 837SK MXCODEID53660-PR - GOUGE DAMAGE ON FUSELAGE SKIN AT FS349.00 AND BTW STR 4L AND 5L. COMPLIED WITH TEMPORARY REPAIR PER REO 690-53-21-1280 REV -- DATED 2020-11-17. PERMANENT REPAIR WITHIN 8000 FLIGHT HOURS DUE BY TAT 10121.7, PART NUMBER:   - , SERIAL NUMBER: 15466, POSITION:    (C-CHECK RO 3/2/2024)   RECEIVED AND COMPLIED WITH REO 690-53-21-1723 REV -- DATED 2024-02-13 BY ENSURING TEMPORARY REPAIR WAS PERFORMED PER CRJ900SRM 53-21-01-201-010-A01 AND ENSURING NO FURTHER DAMAGE FOUND, NDT INSPECTING, AND RESTORING FINISH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
